# SDR HEEA086517

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,593 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7000839901
- Part serial: 84082873
- Condition: Erratic
- Location: Radar Alt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER INDICATOR IS ERRATIC AND HAS UNRELIABLE NEEDLE MOVEMENT. SENT TO HONEYWELL, TEXAS FOR INSPECTION AND REPAIR.
